# SDR IPXA2020012975472

- Difficulty date: January 7, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Str 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX STRINGER #45 IS CRACKED AT STA. XCW= -17.REPAIRED CRACKED CENTER WING BOX STRINGER # 45 BETWEEN STA. XCW=-4.25 & XCW=-29.0 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
